MENU

You are here

Publications

Export 83 results:
Filters: First Letter Of Title is R  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Abenda S, Grava T. Reciprocal transformations and flat metrics on Hurwitz spaces. J. Phys. A 40 (2007) 10769-10790 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2210
Adams J, Conti S, DeSimone A, Dolzmann G. Relaxation of some transversally isotropic energies and applications to smectic A elastomers. Math. Models Methods Appl. Sci. 18 (2008) 1-20 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1912
Agrachev AA, Baryshnikov Y, Liberzon D. On robust Lie-algebraic stability conditions for switched linear systems. Systems and Control Letters. Volume 61, Issue 2, February 2012, Pages 347-353 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6455
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Albeverio S, Dabrowski L, Fei S-M. A Remark on One-Dimensional Many-Body Problems with Point Interactions. Int. J. Mod. Phys. B 14 (2000) 721-727 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3214
Altafini C. The reachable set of a linear endogenous switching system. Systems Control Lett. 47 (2002) 343-353 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3142
Altafini C. Reduction by group symmetry of second order variational problems on a semidirect product of Lie groups with positive definite Riemannian metric. ESAIM: COCV 10 (2004) 526-548 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3521
Altafini C. Representing multiqubit unitary evolutions via Stokes tensors. Phys. Rev. A 70 (2004) 032331 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2307
Altafini C, Havel TF. Reflection symmetries for multiqubit density operators. J. Math. Phys. 47 (2006) 032104 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2121
Ambrosetti A. Recent advances in the study of the existence of periodic orbits of Hamiltonian systems. Advances in Hamiltonian systems (Rome, 1981), 1--22, Ann. CEREMADE, Birkhauser Boston, Boston, MA, 1983. [Internet]. 1981 . Available from: http://hdl.handle.net/1963/159
Ambrosetti A, Ruiz D. Radial solutions concentrating on spheres of nonlinear Schrödinger equations with vanishing potentials. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 889-907 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1755
Arroyo M, DeSimone A, Heltai L. The role of membrane viscosity in the dynamics of fluid membranes.; 2010. Available from: http://hdl.handle.net/1963/3930
Arroyo M, Heltai L, Millán D, DeSimone A. Reverse engineering the euglenoid movement. Proceedings of the National Academy of Sciences of the United States of America. Volume 109, Issue 44, 30 October 2012, Pages 17874-17879 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6444
Arroyo M, DeSimone A. Relaxation dynamics of fluid membranes. Phys. Rev. E 79 (2009) 031915 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3618
B
Ballarin F, Rozza G, Maday Y. Reduced-order semi-implicit schemes for fluid-structure interaction problems. In: Benner P, Ohlberger M, Patera A, Rozza G, Urban K Model Reduction of Parametrized Systems. Model Reduction of Parametrized Systems. Springer International Publishing; 2017. pp. 149–167.
Balogh F, Bertola M. Regularity of a vector potential problem and its spectral curve. J. Approx. Theory [Internet]. 2009 ;161:353–370. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2008.10.010
Bartocci C, Bruzzo U, Hernandez Ruiperez D, Munoz Porras JM. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238 (2002) 23-36 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3132
Bellettini G, Elshorbagy A, Paolini M, Scala R. On the relaxed area of the graph of discontinuous maps from the plane to the plane taking three values with no symmetry assumptions. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2019 . Available from: https://doi.org/10.1007/s10231-019-00887-0
Beltrán C, Kozhasov K. The Real Polynomial Eigenvalue Problem is Well Conditioned on the Average. Foundations of Computational Mathematics [Internet]. 2019 . Available from: https://doi.org/10.1007/s10208-019-09414-2
Bertola M, Cafasso M. Riemann–Hilbert approach to multi-time processes: The Airy and the Pearcey cases. Physica D: Nonlinear Phenomena [Internet]. 2012 ;241:2237 - 2245. Available from: http://www.sciencedirect.com/science/article/pii/S0167278912000115
Bertola M, El G, Tovbis A. Rogue waves in multiphase solutions of the focusing nonlinear Schrödinger equation. Proc. A. [Internet]. 2016 ;472:20160340, 12. Available from: http://dx.doi.org/10.1098/rspa.2016.0340
Bianchini S, Bonicatto P, Gusev NA. Renormalization for Autonomous Nearly Incompressible BV Vector Fields in Two Dimensions. SIAM Journal on Mathematical Analysis [Internet]. 2016 ;48:1-33. Available from: https://doi.org/10.1137/15M1007380
Bicchi A, Marigo A, Piccoli B. On the reachability of quantized control systems. IEEE Trans. Automat. Contr. 47 (2002) 546-563 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1501
Boscaggin A, Garrione M. Resonance and rotation numbers for planar Hamiltonian systems: Multiplicity results via the Poincaré–Birkhoff theorem. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:4166 - 4185. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X11001817
Boscain U, Charlot G. Resonance of minimizers for n-level quantum systems with an arbitrary cost. ESAIM COCV 10 (2004) 593-614 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2910

Pages

Sign in